# SDR DALA2022091906179

- Difficulty date: September 18, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 57,864 hours, 30,109 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 - DURING APPROACH AND LANDING NOTICED A "DIRTY SOCK" SMELL IN THE FLIGHT DECK. CORRECTIVE ACTION: PERFORMED WORKCARD 0550-2002. C/W NO GO ODI PREVENTION. (9102952)
